MathSciNet Relay Station
MathSciNet bibliographic data
MR100674 30.00 (42.00)
Raleigh, John The Fourier coefficients of the invariants $j(2\sp{{1\over 2}};\,\tau )$ and $j(3\sp{{1\over 2}};\,\tau )$. Trans. Amer. Math. Soc. 87 1958 90–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement